Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 2, Pages 379-388
http://dx.doi.org/10.1155/S0161171294000529

On distal and equicontinuous compact right topological groups

University of Western Ontario, Ontario, London N6A 5B7, Canada

Received 2 June 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paul Milnes, “On distal and equicontinuous compact right topological groups,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 379-388, 1994. https://doi.org/10.1155/S0161171294000529.